# SDR WX0A071861

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug MD 83
- Aircraft serial: 53469
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 5930496507
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, INBD VANE LE DOUBLER IS CHAFED.  REMOVED DAMAGED DOUBLER & INSTALLED PERMANENT REPAIR IAW SRM 51-70-2 PARA 18B PG 91-95.
